OPTIMIZATION MODELS FOR FRACTION DEFECTIVE CONTROL CHARTS - MARKOVIAN APPROACH

被引:2
作者
ALPEROVITCH, Y [1 ]
FRIEDMAN, Y [1 ]
机构
[1] TEL AVIV UNIV,LEON RECANATI GRAD SCH BUSINESS,FAC MANAGEMENT,TEL AVIV,ISRAEL
来源
OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE | 1976年 / 4卷 / 03期
关键词
D O I
10.1016/0305-0483(76)90031-1
中图分类号
C93 [管理学];
学科分类号
12 ; 1201 ; 1202 ; 120202 ;
摘要
引用
收藏
页码:358 / 359
页数:2
相关论文
共 2 条
[1]   OPTIMAL SET-UP POLICY FOR CONTROL CHARTS [J].
LADANY, SP ;
ALPEROVITCH, Y .
OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE, 1975, 3 (01) :113-118
[2]  
LADANY SP, 1973, MGMT SCI, P763